EconPapers    
Economics at your fingertips  
 

Estimation and optimal designs for linear Haar-wavelet models

Yongge Tian () and Agnes Herzberg

Metrika: International Journal for Theoretical and Applied Statistics, 2007, vol. 65, issue 3, 324 pages

Keywords: Haar-wavelet; Linear model; Best linear unbiased estimator; Covariance matrix; Information matrix; Optimal design; 62K05 (search for similar items in EconPapers)
Date: 2007
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-006-0078-3 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:65:y:2007:i:3:p:311-324

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s00184-006-0078-3

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:65:y:2007:i:3:p:311-324